Advanced Search
MyIDEAS: Login to save this paper or follow this series

Probability and Convergence for Supramajority rule with Euclidean Preferences

Contents:

Author Info

  • Schofield, N.
  • Tovey, C.A.

Abstract

No abstract is available for this item.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Washington St. Louis - School of Business and Political Economy in its series Papers with number 163.

as in new window
Length: 51 pages
Date of creation: 1992
Date of revision:
Handle: RePEc:fth:waslbp:163

Contact details of provider:
Postal: WASHINGTON UNIVERSITY IN ST-LOUIS, SCHOOL OF BUSINESS AND CENTER IN POLITICAL ECONOMY, ST-LOUIS MISSOURI 63130 U.S.A.
Web page: http://www.olin.wustl.edu/
More information through EDIRC

Related research

Keywords: policy making ; voting ; economic equilibrium ; behaviour;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Norman Schofield & Robert P. Parks, 1993. "EXISTENCE OF NASH EQUILIBRIUM IN A SPATIAL MODEL OF n-PARTY COMPETITION," Public Economics 9308002, EconWPA, revised 25 Aug 1993.
  2. Tovey, Craig A., 1997. "Probabilities of Preferences and Cycles with Super Majority Rules," Journal of Economic Theory, Elsevier, vol. 75(2), pages 271-279, August.
  3. Pierre-Guillaume Méon, 2006. "Majority voting with stochastic preferences: the whims of a committee are smaller than the whims of its members," DULBEA Working Papers 06-05.RS, ULB -- Universite Libre de Bruxelles.
  4. Regenwetter, Michel & Marley, A. A. J. & Grofman, Bernard, 2002. "A general concept of majority rule," Mathematical Social Sciences, Elsevier, vol. 43(3), pages 405-428, July.
  5. Norman Schofield, 2013. "The “probability of a fit choice”," Review of Economic Design, Springer, vol. 17(2), pages 129-150, June.
  6. Tovey, Craig A., 2010. "A critique of distributional analysis in the spatial model," Mathematical Social Sciences, Elsevier, vol. 59(1), pages 88-101, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:waslbp:163. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.